Exact asymptotics for type I bivariate elliptical distributions

Hashorva, Enkelejd (2007) Exact asymptotics for type I bivariate elliptical distributions. Albanian J. Math., 1 (2). pp. 99-114. ISSN 1930-1235

[img]
Preview
Text
008.pdf

Download (255kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:00
Last Modified: 06 Dec 2017 14:00
URI: http://kerkoje.com/id/eprint/135

Actions (login required)

View Item View Item